Currently browsing: Items authored or edited by Katie Chicot

5 items in this list.
Generated on Fri Nov 27 07:38:28 2020 GMT.

Book SectionTo Top

Chicot, Katie M. and Truss, John K. (2017). Countable 1-transitive trees. In: Droste, Manfred; Fuchs, László; Goldsmith, Brendan and Strüngmann, Lutz eds. Groups, Modules and Model Theory - Surveys and Recent Developments, in Memory of Rüdiger Göbel. Springer International Publishing AG, pp. 225–268.

Journal ItemTo Top

Chicot, K. M.; Grannell, M. J.; Griggs, T. S. and Webb, B. S. (2010). On sparse countably infinite Steiner triple systems. Journal of Combinatorial Designs, 18(2) pp. 115–122.

Chicot, K. and Truss, J.K. (2005). The Small index property for countable 1-transitive linear orders. Glasgow Mathematical Journal, 47(1) pp. 69–75.

Conference or Workshop ItemTo Top

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0